# SDR CALA2016072895590

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 86,310 hours, 11,641 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PI-PIN ON TOP OF FWD LAVE DOOR THAT SLIDES THRU TRACK IN BROKEN  R & R ROD, SPRING ASSY, GUIDE TRIM ASSY.
